Quantum transfer-matrices for the sausage model

Citation

Bazhanov, V, Kotousov, G & Lukyanov, S 2018, 'Quantum transfer-matrices for the sausage model', The Journal of High Energy Physics, vol. 2018, no. 21, pp. 89pp.

Year

2018

Fields of Research

  • Mathematical Logic, Set Theory, Lattices And Universal Algebra
  • Mathematical Aspects Of Quantum And Conformal Field Theory, Quantum Gravity And String Theory

Updated:  24 January 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers